Open Access
June, 1969 Martingales with Independent Increments
P. Warwick Millar
Ann. Math. Statist. 40(3): 1033-1041 (June, 1969). DOI: 10.1214/aoms/1177697607


In section one, $L_1$ bounds are obtained for transforms of discrete parameter martingales having independent increments. Section two develops the theory of quadratic variation for continuous parameter martingales having independent increments. An application of the results of these two sections to the theory of stochastic integrals appears in section three.


Download Citation

P. Warwick Millar. "Martingales with Independent Increments." Ann. Math. Statist. 40 (3) 1033 - 1041, June, 1969.


Published: June, 1969
First available in Project Euclid: 27 April 2007

zbMATH: 0214.43901
MathSciNet: MR243605
Digital Object Identifier: 10.1214/aoms/1177697607

Rights: Copyright © 1969 Institute of Mathematical Statistics

Vol.40 • No. 3 • June, 1969
Back to Top